Qamrul Hasan Ansari
Qamrul Hasan Ansari
Professor of Mathematics, Aligarh Muslim University
kfupm.edu.sa üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A fixed point theorem and its applications to a system of variational inequalities
QH Ansari, JC Yao
Bulletin of the Australian Mathematical Society 59 (3), 433-442, 1999
2451999
An existence result for the generalized vector equilibrium problem
QH Ansari, JC Yao
Applied Mathematics Letters 12 (8), 53-56, 1999
2051999
A generalization of vectorial equilibria
QH Ansari, W Oettli, D Schläger
Mathematical Methods of Operations Research 46 (2), 147-152, 1997
1741997
An iterative scheme for equilibrium problems and fixed point problems of strict pseudo-contraction mappings
LC Ceng, S Al-Homidan, QH Ansari, JC Yao
Journal of Computational and Applied Mathematics 223 (2), 967-974, 2009
1732009
System of vector equilibrium problems and its applications
QH Ansari, S Schaible, JC Yao
Journal of Optimization Theory and Applications 107 (3), 547-557, 2000
1702000
An extragradient method for solving split feasibility and fixed point problems
LC Ceng, QH Ansari, JC Yao
Computers & Mathematics with Applications 64 (4), 633-642, 2012
1412012
Nonsmooth vector optimization problems and Minty vector variational inequalities
QH Ansari, GM Lee
Journal of optimization theory and applications 145 (1), 1-16, 2010
1402010
Some generalizations of Ekeland-type variational principle with applications to equilibrium problems and fixed point theory
S Al-Homidan, QH Ansari, JC Yao
Nonlinear Analysis: Theory, Methods & Applications 69 (1), 126-139, 2008
1352008
Some iterative methods for finding fixed points and for solving constrained convex minimization problems
LC Ceng, QH Ansari, JC Yao
Nonlinear Analysis: Theory, Methods & Applications 74 (16), 5286-5302, 2011
1302011
On vector variational inequalities
AH Siddiqi, QH Ansari, A Khaliq
Journal of Optimization Theory and Applications 84 (1), 171-180, 1995
1291995
Iterative schemes for solving mixed variational-like inequalities
QH Ansari, JC Yao
Journal of Optimization Theory and Applications 108 (3), 527-541, 2001
1212001
Relaxed extragradient methods for finding minimum-norm solutions of the split feasibility problem
LC Ceng, QH Ansari, JC Yao
Nonlinear Analysis: Theory, Methods & Applications 75 (4), 2116-2125, 2012
1202012
The system of generalized vector equilibrium problems with applications
QH Ansari, S Schaible, JC Yao
Journal of Global Optimization 22 (1), 3-16, 2002
1192002
General strongly nonlinear variational inequalities
AH Siddiqi, QH Ansari
Journal of mathematical analysis and applications 166 (2), 386-392, 1992
1171992
Strongly nonlinear quasivariational inequalities
AH Siddiqi, QH Ansari
Journal of Mathematical Analysis and Applications 149 (2), 444-450, 1990
1091990
Characterizations of solutions for vector equilibrium problems
QH Ansari, IV Konnov, JC Yao
Journal of Optimization Theory and Applications 113 (3), 435-447, 2002
1032002
On commutativity of rings with generalized derivations
NU Rehman, MA Raza, T Bano
Journal of the Egyptian Mathematical Society 24 (2), 2015
1012015
An iterative algorithm for generalized nonlinear variational inclusions
R Ahmad, QH Ansari
Applied Mathematics Letters 13 (5), 23-26, 2000
1012000
Generalized convexity, nonsmooth variational inequalities, and nonsmooth optimization
QH Ansari, CS Lalitha, M Mehta
CRC Press, 2013
1002013
Existence of a solution and variational principles for vector equilibrium problems
QH Ansari, IV Konnov, JC Yao
Journal of Optimization Theory and Applications 110 (3), 481-492, 2001
972001
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20